Experimental Mathematics

A random graph model for power law graphs

William Aiello, Fan Chung, and Linyuan Lu

Abstract

We propose a random graph model which is a special case of sparse random graphs with given degree sequences which satisfy a power law. This model involves only a small number of parameters, called logsize and log-log growth rate. These parameters capture some universal characteristics of massive graphs. From these parameters, various properties of the graph can be derived.

Article information

Source
Experiment. Math., Volume 10, Issue 1 (2001), 53-66.

Dates
First available in Project Euclid: 30 August 2001

Permanent link to this document
https://projecteuclid.org/euclid.em/999188420

Mathematical Reviews number (MathSciNet)
MR1 822 851

Zentralblatt MATH identifier
0971.05100

Subjects
Primary: 05C80: Random graphs [See also 60B20]

Citation

Aiello, William; Chung, Fan; Lu, Linyuan. A random graph model for power law graphs. Experiment. Math. 10 (2001), no. 1, 53--66. https://projecteuclid.org/euclid.em/999188420


Export citation